• What to do

    Asked by dymondbreeze on Wednesday, March 8, 2017

    What to do

    I'm having a lot of numbness in my feet and pain in legs. I'm currently on iv chemo and the chemo pill what can be done to relieve this if anything

    6 Answers from the Community

    6 answers
    • rene2's Avatar
      rene2

      I already have neuropathy in my feet from a spinal injury; however, I noticed it was worse during chemo (R-CHOP). Also, and much more annoying, I had numbness in my fingertips. I didn't notice it much until I started dropping things. I had to be very certain I had a grip on something before I tried to pick it up because it would slip right through my fingers. Most of it is gone now, but I still have a little in my right thumb and left thumb and forefinger.

      over 1 year ago
    • DoreenLouise's Avatar
      DoreenLouise

      I completed 4 rounds of adromyacin and cytoxin and 11 weeks of Taxol in May 2015. I experienced rare episodes of neuropathy in my feet, which were usually associated with eating potato chips, which I seldom did. A couple months ago I started having neuropathy on a daily basis, not associated with my diet. I had a Vitamin D level drawn, which was low at 27. I increased my sun exposure and intake of Vitamin D and magnesium and my neuropathy is gone.

      over 1 year ago
    • dymondbreeze's Avatar
      dymondbreeze

      Thank you guys. My doctor has given me gabapentin so hopefully it will work

      over 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more inflammatory breast cancer questions.  Also, don't forget to check out our Inflammatory Breast Cancer page.